I am 30 yr old and having contipation problem since 6 months.i was taking homeopathic medicines and got relief but now when i left taking those medicines i am having the same problem again.It is very difficult to pass stool.can u plz advice what medicine should i take
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
The causes of constipation are: 1. Restricted activity 2. Obesity 3. Bedridden patient 4. Medicine side effects 5. Fatty food
You can take syrup Duphalac 15 ml. Drink a lot of fluids, take light diet with high fiber content. The Treatments depend upon the underlying conditions, kindly follow-up with detailed history or consult with the physician.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Shyam B. Kale
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]